# SDR 20000425SH015

- Difficulty date: March 28, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- Engine: Ge CF650*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 27457971
- Condition: Cracked
- Location: Filter Bore
- Component: Inbd Aileron Pcv, Moog
- Component part number: 31701205
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MANIFOLD HAS HAIR LINE CRACKS IN THE FLUID PORT OF THE FILTER BORE.  (X)
